Alzheimers Home > NADH Overdose
At this time, it is not known what to expect from an NADH overdose or even if an overdose is possible. An overdose would probably cause nausea and vomiting, simply because taking a large quantity of any pills or tablets is typically irritating to the stomach. Treatment for an NADH overdose is also unknown, although it would likely involve treating any symptoms that occur because of the overdose.
NADH Overdose: An OverviewNADH (nicotinamide adenine dinucleotide hydrate) is a naturally occurring molecule sometimes used in dietary supplements. While very little is known about what exactly to expect with an NADH overdose, it is likely that the effects will likely vary, depending on the NADH dosage, as well as other factors (such as if NADH was taken with any other supplements, drugs, or substances).
If you or someone else happens to overdose on NADH, seek immediate medical attention.
Effects of an NADH OverdoseAn NADH overdose would likely cause nausea and vomiting, because taking a significant quantity of tablets or capsules of any kind is usually irritating to the stomach. However, beyond that, very little is known about the potential consequences of an overdose. At this point, it is not possible to predict the effects of an NADH overdose or whether such effects will be mild or serious. At this time, it is not even known if an overdose is possible or how much NADH would result in an overdose.
Treatment for an NADH OverdoseJust as it is not known what to expect from an NADH overdose, it is also not known how best to treat an overdose. If the overdose was recent, your healthcare provider may give certain medicines or place a tube into the stomach to "pump" the stomach. Treatment (if necessary) will likely also consist of supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on NADH.